# SDR SIMA200723602

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 14,370 hours, 12,710 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Part number: 14529739401
- Part serial: 145502
- Condition: Smoke
- Location: Cockpit
- Part time: 14,370 hours, 12,710 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER GPU CONNECTED ELECTRICAL SMOKE COMING FROM OVER HEAD PANEL, POST INSPECTION REVEALED ELECTRIC PUMP CIRCUIT BREAKER HAD BURNING ODOR.  REMOVED AND REPLACED HYDRAULIC CONTROL PANEL IAW EMB AMM 20-13-10.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
